# SDR CA951123104

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Condition: Broken
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AILERON LOCKOUT CABLE WAS FOUND BROKEN ON "A" CHECK. IT APPEARS THE CABLE JUMPED THE PULLEY AND OPERATED IN THIS STATE UNTIL IT FAILED. BROKEN CABLE WAS REPLACED AS PER MM 27-11-04.
